Cascades aléatoires et équations de Navier-Stokes stochastic cascades and navier-stokes equations

Translated title of the contribution: Stochastic cascades and Navier-Stokes equations

Yves Le Jan, Alain Sol Sznitman

Research output: Contribution to journalArticlepeer-review


This work concerns the incompressible Navier-Stokes equation in ℝ3. The non linear integral equation satisfied by the Fourier transform of the Laplacian of the velocity field can be interpreted in terms of a branching Markov process and of a composition rule defined along the associated tree. We derive from this representation new classes where global existence and uniqueness can be proven.

Translated title of the contributionStochastic cascades and Navier-Stokes equations
Original languageFrench
Pages (from-to)823-826
Number of pages4
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Issue number7
StatePublished - Apr 1997

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Stochastic cascades and Navier-Stokes equations'. Together they form a unique fingerprint.

Cite this